# SDR ASAA2016102718720

- Difficulty date: October 27, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN R-2 DOOR SILL SUPPORT HAS CORROSION BETWEEN BS 947.05 AND BS 995 , RBL 60. GROUNDED - YES. EVALUATED DAMAGE CORROSION FOUND OUT OF LIMITS, ORIGINAL MATERIAL THICKNESS IS .080, REMOVED .026, REMAINING IS .054 IAW SRM 53-70-15 REMOVED AND REPLACED NEW CHORD PO 879784.3 IAW SRM 51-40-02 AND DWG 147A8501, REV-, 147A0000 REV - AND 147A060 REV-.
